# SDR SIMA20171017001

- Difficulty date: October 17, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 18,189 hours, 12,745 cycles
- System (JASC): 3140 · Central Computers
- Part: Fan
- Part number: AE0804A04
- Part serial: 00590
- Condition: Failed
- Location: Display
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GROUND DISPLAY FAN VERY LOUD ACCOMPANIED BY A BURNING ELECTRICAL ODOR.  AFTER TROUBLESHOOTING,  FOUND THE NR 2 FAN OF THE AVIONICS DISPLAY UNIT WAS THE CAUSE THE ODOR & NOISE.  REMOVED AND REPLACED NR 2 DISPLAY COOLING FAN AND OP CK GOOD IAW AMM 21-24-12.
